# SDR U2RA2024081700062

- Difficulty date: August 17, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N569CA
- Make and model: Boeing 747412F
- Aircraft serial: 30763
- Aircraft time: 96,440 hours, 17,782 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6581161425
- Condition: Corroded
- Location: Spoiler
- Part time: 96,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH  HAND WING UPPER SURFACE CORD FWD OF #6 FLIGHT SPOILER AT RBL 392.67 TO 432.67.  PERFORMED PERMANENT REPAIR BY REPLACING 65B11628-8. PER BOEING SRM 51-40-02. DOCUMENTED ON NATIONAL M8A #64292-142 AND FEAM WO MIA-WA-12-2024
